Webinar - Dyskinesia 2nd October - Cure Parkinson's

Cure Parkinson's

21,050 members22,501 posts

Webinar - Dyskinesia 2nd October

CPT_Helen profile image
CPT_HelenPartner

The Journal of Parkinson’s Disease, The Cure Parkinson’s Trust and Parkinson’s Movement is delighted to invite you to join us for our next Webinar on 2nd October 2019 (5.30 pm GMT / 12.30 pm EST).

This webinar will discuss recent publications around the theme of Dyskinesias in Parkinson’s. The eminent panel, once again chaired by Van Andel Institute’s Professor Patrik Brundin comprises clinical expertise from Professor Ray Chaudhuri (Kings College, London), pre-clinical insights from Professor Angela Cenci Nilsson (Lund University, Sweden), and patient views from Martin Taylor, founder of Parkinson’s Research Interest Group (facebook).

Space is limited to 100 live participants, but the recordings will be available online afterwards.

zoom.us/webinar/register/97...

18 Replies

Iv been taking madopar same dosage for 2 years now it work good lfor me but I take also magnesium 500 mg and azilect 1 mg daily. I feel normal now but weaker because of my age 70 years old male ...

hello am i getting this right..its on the 2nd of october 2019.

The link is not working to register.help!

I'm taking Sinemet 25-100, Ropinerole 2 mg, B1 2000 mg and Magnesium. I have an awful time walking. Balance is the pits. Can't hardly use a cane. Rolator is only way. SURELY there is a medication that can help me. Dyskenisia, too. HELO.

JayPwP profile image
JayPwP in reply to CarolFroberg

Maybe you need a B1 adjustment?

CarolFroberg profile image
CarolFroberg in reply to JayPwP

I'm taking 2500 mg twice a day

That is more B-1 than anyone on this forum has recently mentioned taking and more than Dr. Costantini used in his PD patients which was 4,000 mg/day or less. On this forum, the effective dosing range that has been reported is as low as 25 mg/day to as high as 4,000 mg/day. So you are well above that range at 5000 mg/day. Too high of a dose seems to result in an exacerbation of existing symptoms and in some instances has resulted in new symptoms that have not previously been seen before, which resolve shortly after stopping B1.

Art

Thanks. I'll decrease it right now. I appreciate you very much.

Carol,

You may find the following link useful :

healthunlocked.com/cure-par...

Art

Smittybear7 profile image
Smittybear7 in reply to chartist

I started c/l on October 15th and am now taking 11/2 c /l (25-100) in the am then 1pill afternoon and at bedtime. When I started c/l I was taking 1000 mg of b1.I got jittery and so I stopped taking the b1. When the c/l was increased tremors seemed to intensify and become more frequent so my neurologist said to stay at that dosage. Thursday I started on baclofen 5mg. For cramping and dystonia.I'm now taking 5 mg twice a day. The c/l has helped with stiffness and I am moving a lot more easily. It has not helped the tremors. Any advice on restarting the b1. I was using vitacost b1 500mg twice a day. Looking for relief from tremors. Thanks

chartist profile image
chartist in reply to Smittybear7

First, did you notice any benefit from B1? Some people do not seem to respond to B1, but based on reports on this forum and from Dr. Costantini's results, the majority do seem to respond to B1. How long after starting B1 did you notice feeling jittery? On the FAQ page, that is a clear sign of too much B1.

The following page should give you some ideas on dosing.

healthunlocked.com/cure-par...

Based on the symptom of being jittery, you can try halving your dose to see how you respond. Your response to that dose will help determine your best dose. All you know right now is that 1,000 mg/day is too much.

Art

Smittybear7 profile image
Smittybear7 in reply to chartist

Thanks for your help. I'll have to find lower dose capsules. Jitteriness started when I started when I started when I started c/l so I don't know which one caused it. I've also very nervous about taking medication so I could have brought it on myself. Thanks for your help

I found that after initial success with B1 that it (the B1) exacerbated my dyskinesia.

Mine is not worse or better, yet.

I've cut it down to 2000 mg a day.

CarolFroberg profile image
CarolFroberg in reply to JayPwP

Decreasing it now per advise. Thanks

Thanks

Are the recordings available now? How can I access them? Thanks

You may also like...